# SDR ASAA2012112393337

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,375 hours, 6,712 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  WITH AUTOPILOT B ENGAGED.  WHEN ACFT INTERCEPTED LOCALIZER 16R BOTH AUTOPILOT AND AUTOTHROTTLES DISENGAGED AND F/OS GLIDE SLOPE AND FLIGHT DIRECTORS HID FROM VIEW.  ATTEMPTED TO ENGAGE AUTOPILOT AGAIN, BUT SYS WOULD NOT ACCEPT.  FLEW APPROACH FROM CAPTAINS HUD.  CAPTAINS INSTRUMENTS OK. ON LANDING RECIEVED MASTER CAUTION WITH PSEU LIGHT-ON.  ACCOMPLISHED LAND VERIFY, AND AUTOPILOT TEST WITH NO DISCREPANCIES. BITE CHECK OF MMR AND RAD ALT BOX GOOD, NO FAILURES. CHECKED NAV OPS WITH IFR 4000 TESTER - ALL SYS OPS NORMAL. CAN NOT DUPLICATE.  ACCOMPLISHED LAND VERIFY, BITE GROUP NR 49, DFCS LRU REPLACEMENT TEST FOR LRRA, BITE GROUP NR 40, DFCS LRU REPLACEMENT TEST FOR MMR/ILS, BITE GROUP NR 38, HGS SENSOR TEST FOR RAD ALT, AND MMR/ILS. ALL TEST PASS.  ACFT REMAINS CAT III A AUTOLAND AND HGS QUALIFIED.  STATUS SCREW REFLECTS SAME.
